# SDR MWEA95326

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Wire
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TEN MINUTES INTO FLIGHT, LEFT ENGINE OIL PRESSURE BEGAN TO FLUCTUATE AND ALL OTHER INDICATIONS WERE NORMAL.  TWENTY MINUTES INTO FLIGHT, LEFT ENGINE OIL PRESSURE DROPPED TO ZERO AND OIL PRESSURE LOW LIGHT AND OTHER INDICATIONS NORMAL.  ACFT RETURNED TO MKE.  FOUND WIRES BROKEN INSIDE THE INSULATION AT THE OIL PRESSURE TRANSMITTER ELECTRICAL CONNECTOR.  REMOVED AND REPLACED THE CONNECTOR, OPS CHECKED GOOD.
